Ok, I've been getting Lupron injections once a month for past five months. Last month, I started to have pain in my hips so I mentioned to my dr. He prescribed Prempro and sent me on my way. I was a bit relieved from the pain then I got my injection last Monday. I was good until Thursday then woke up with terrible joint pain. I haven't been able to find relief since then. The pain is not only in my hips, it's now in all joints and it varies from moment to moment. Sometimes, I will be fine then BOOM pain. Has anyone dealt with this and what quickie relief can I use to help for the moment it occurs? My dr upped my Prempro and does not know what is happening. I can use any help anyone has - this is quite debilitating and depressing.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...